CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zapletal-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1998
Number of items: 1.

1998

Neeman, Itay and Zapletal, Jindrich (1998) Proper forcings and absoluteness in $L(\Bbb R)$. Commentationes Mathematicae Universitatis Carolinae, 39 (2). pp. 281-301. ISSN 0010-2628. https://resolver.caltech.edu/CaltechAUTHORS:NEEcmuc98

This list was generated on Sun Nov 29 15:07:40 2020 PST.